# SDR 96UAL900440

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608UA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Engine: Pwa JT9D7R4D
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Prox Sensor
- Part number: 834802
- Condition: Out Of Adjust
- Location: Lt Eng Tr Unit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE THRUST REVERSER UNLOCKED LIGHT ILLUMINATED DURING TAKEOFF ROLL.  TAKEOFF ABORTED AT APPROXIMATELY 100 KNOTS.  *S/D*  THE LOCK PROXIMITY SENSOR WAS OUT OF ADJUSTMENT.  THE SENSOR WAS REPLACED, OPERATIONS CHECK NORMAL.
